The obvious priority is immediate discontinuation of any further topical corticosteroid use. Protection and support of the impaired skin barrier is another priority. Eliminating harsh skin regimens or products will be necessary to minimize potential for further purpura or trauma, skin sensitivity, and potential infection. Steroid Atrophy   is often permanent, though if caught soon enough and the topical corticosteroid discontinued in time, the degree of damage may be arrested or slightly improve. However, while the accompanying Telangectasias may improve marginally, the Striae is permanent and irreversible. 
High dosages of oral corticosteroids taken daily for prolonged periods of time can have serious systemic side effects including bone loss ( osteoporosis), increased risk of infections and diabetes and cataracts, thinning of skin, stretch marks, increased facial/body hair growth, acne, fluid retention, weight gain with redistribution of fat (fat deposits on back and face, thinning of limbs), muscle weakness, decreased resistance to infections, stomach ulcers, mood swings, insomnia, suppression of the body's own production of cortisol, etc.
Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.